Benylin 24 Hour Cold and Flu Relief Day and Night Tablets - 16 Tablets

£4.99
16 UNI | £0.31 per 1UNI
3048381

24 hour Cold and Flu Relief relief.
See details below, always read the label

Suitable for:

16 years+

Active ingredients: Paracetamol, Diphenhydramine Hydrochloride, Pseudoephedrine Hydrochloride.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, Next Day delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

Benylin Day & Night 24 hour Cold and Flu Relief:

  • Helps clear head and nose
  • Relieves aches and pains
  • Reduces temperature
  • Clears catarrh, and so aids restful sleep

4 Day and Night Treaments

Suitable for

16 years+

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Dose: For oral use only.

Take with a glass of water.

Adults and children over 16 years: Take one tablet every 4-6 hours. (One white day-time tablet in the morning, at mid-day and in the afternoon. One blue night-time tablet at night). Do not take the night-time tablet during the day.

Benylin Day & Night Tablets are not suitable for children under 16 years.

Please read instructions and dosage before taking the tablets. As with all medicines if you are currently taking any other medicine, consult your doctor or pharmacist before taking this product.

If symptoms persist consult your doctor.

Hazards and Cautions

Before you take this medicine:


Do not exceed the stated dose.

Night-time tablets only: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Contains paracetamol: Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Important: Do not take if pregnant or whilst breast-feeding.

Keep all medicines out of the sight and reach of children.

Storage

Do not store above 25°C.

Store in the original container.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies.

Active ingredients

Paracetamol, Diphenhydramine Hydrochloride, Pseudoephedrine Hydrochloride.

Ingredients

Blue Night-Time Tablets
Active Ingredients: Each tablet contains: Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg.

White Day-Time Tablets
Active Ingredients: Each tablet contains: Paracetamol 500mg, Pseudoephedrine Hydrochloride 60mg.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.